Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can weakness and burning sensation in the stomach be treating after phenyl intake?

My friend accidentally drank phenyl yesterday around 6 in the eve he puked after he drank nd later he puked several times his stomach was aching and from inside he was getting a burning sensation today he is feeling very week what should I do to make him alright. Please help
Wed, 21 Feb 2018
Report Abuse
General Surgeon 's  Response
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query for your friend in details .

* This needs consultation with your physician , rather than wasting time .

Hope this will help to clear your doubt .
Wishing you fine recovery .

Regards .
Dr. Bhagyesh ( MS , FMAS - consultant surgeon )

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, sir i used to drink too much beer as i was a student for last 6months used to drink alot slowly i started to notice my stomach is slightly...